Über halbstetige Funktionen und deren Verallgemeinerung

Hausdorff. F.

Mathematische Zeitschrift (1919)

  • Volume: 5, page 292-309
  • ISSN: 0025-5874; 1432-1823

How to cite


Hausdorff. F.. "Über halbstetige Funktionen und deren Verallgemeinerung." Mathematische Zeitschrift 5 (1919): 292-309. <http://eudml.org/doc/167552>.

author = {Hausdorff. F.},
journal = {Mathematische Zeitschrift},
pages = {292-309},
title = {Über halbstetige Funktionen und deren Verallgemeinerung},
url = {http://eudml.org/doc/167552},
volume = {5},
year = {1919},

AU - Hausdorff. F.
TI - Über halbstetige Funktionen und deren Verallgemeinerung
JO - Mathematische Zeitschrift
PY - 1919
VL - 5
SP - 292
EP - 309
UR - http://eudml.org/doc/167552
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.